# SDR CA030312002

- Difficulty date: March 5, 2003
- Submitted: March 25, 2003
- Operation: General aviation
- Make and model: Snias AS350BA
- Aircraft time: 12,191 hours
- Engine: Tmeca ARRIEL1B
- System (JASC): 2913 · Hydraulic Pump (Electric/Engine), Main
- Part: Belt
- Part number: 704A33690004
- Condition: Broken
- Location: Hyd Pump
- Stage of operation: TO
- How discovered: O
- Nature of condition: F, J
- Precautionary procedure: C

## Discrepancy

(CAN) AFTER THE PILOT PERFORMED HIS HYD PRESSURE TEST, (HYDRAULIC PRESSURE) LIGHT CAME ON.   ON DI THE NIGHT BEFORE AND ON THE DAY OF INCIDENT, THE BELT.
